# SDR 95ZZZX823

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8201D
- Make and model: Beech H35
- Aircraft serial: D5288
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 01501240
- Condition: Failed
- Location: Alt Mount
- Part time: 354 hours
- Component: 01501237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND ALTERNATOR MOUNT BRACKET HAD FAILED AND JAMBED AGAINST THE ALUMINUM MOUNT BLOCK CAUSING ALT. TO SHIFT ONLY SLIGHTLY.  THIS PREVENTED FULL FAILURE AND ALLOWED THE AIRCRAFT TO REMAIN OPERATIONAL.  AFTER A PERIOD OF APPROXIMATELY 100 HOURS OF HEAVY VIBRATION FROM A BAD PROPELLER, THE PILOT SQUAWKED ALTERNATOR BELT WOULD BE THROWN EVERY THIRTY OR SO HOURS.  THIS FAILURE EXISTED FOR APPROXIMATELY 150 HOURS AND WAS MISSED BY AT LEAST TWO INSPECTIONS.  THIS AIRCRAFT HAD THE INTERAV MOD. KIT NR 1255A INSTALLED AND THESE BRACKETS CAN ONLY BE SEEN WITH A MIRROR INSPECTION.
